# SDR COMA9660040

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Sys
- Condition: Water Contam
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ADC NR 1 IS NOT FUNCTIONING PROPERLY.  DRAINED WATER FROM NR 1 PITOT SYSTEM.
